# SDR SWAA031293

- Difficulty date: June 9, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 40,144 hours, 36,880 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 6547952
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UNABLE TO PRESSURIZE CABIN.  REMOVED AND REPLACED AFT CARGO DOOR SEAL AND LOWER OVER PRESSURE SAFETY VALVE PER MM.
